# SDR UALA2013040202150

- Difficulty date: March 31, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 55,442 hours, 15,588 cycles
- Engine: Pwa PW2037
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Block
- Part number: 312N31043
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RIGHT ENGINE PLUMBING INSPECTION EQ7592,  SEVERAL BLOCKS FOUND WORN.  REPLACED RUBBER BLOCKS ON HYD LINE BETWEEN NAC STA 180.8 AND 149.5.
